Advertisement
The Body: The Complete HIV/AIDS Resource Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Day 254: Changing the Time of Day I Take Atripla (Video)

February 15, 2012

Posted: April 2013

This video blog is part of the series "My HIV Journey: Videos of My First Months on HIV Meds, and Where I Am Now." Check out a full list of entries in the series.

So after experiencing insomnia that has become bothersome, I decided to talk to my doctor about changing when I take my Atripla. Instead of taking it in the evening, I am going to take it first thing in the mornings now. Insomnia is common with Atripla, but you should always consult your doctor before making any changes in your medications.



This article was provided by TheBody.com.
 
See Also
More on HIV Medications
More on Atripla (Efavirenz/Tenofovir/FTC)

No comments have been made.
 

Add Your Comment:
(Please note: Your name and comment will be public, and may even show up in
Internet search results. Be careful when providing personal information! Before
adding your comment, please read TheBody.com's Comment Policy.)

Your Name:


Your Location:

(ex: San Francisco, CA)

Your Comment:

Characters remaining:

 
Advertisement